Home » Frequently asked Questions on Health » Am I getting hot flushes due to Decapeptyl?

Am I getting hot flushes due to Decapeptyl?

Q: I underwent a surgery for the removal of an ovarian cyst. I was given decapeptyl injection for few months after the surgery. Since then I started having severe hot flushes. This went away after I stopped taking these injections. Now the hot flashes have returned after I started taking Strogen pills. Can decapeptyl injections have an effect even after few years?

A:Decapeptyl is the brand name; the name of the medicine is triptorelin. It is indicated for use in endometriosis, uterine fibroids pending surgery and female infertility. One of its side effects is hot flushes. However, they disappear on ending the therapy. Strogen is the brand name; the name of active ingredient is saw palmetto of plant origin. It has anti-male hormone and oestrogenic properties.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------